# SDR ASAA2022040437890

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737
- Aircraft serial: 35686
- Aircraft time: 52,012 hours, 15,310 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND FAULT 73-10192 INTERNAL EEC FAULT LONG TIME FAULT DEFERRED PER T/C 78273000. GROUNDED - YES. C/W TC782736000 AND ENG #2 FAULT CODE 73-10192 IS NO LONGER ACTIVE. THERE IS 1 HIT HISTORY OF THIS FAULT CODE IN 120 DAYS. C/W FIM INITIAL EVALUATION AND FAULT APPEARS TO BE INACTIVE. REF B737-800 FIM 73-21 TASK 801 AND B737-800 AMM 73-21-00-700-804-F00.
